User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Ober-Blöbaum, Sina; Junge, Oliver; Marsden, Jerrold E. 
Title:
Discrete mechanics and optimal control: An analysis 
Journal title:
ESAIM: Control, Optimisation and Calculus of Variations 
Year:
2011 
Journal volume:
17 
Journal issue:
02 
Pages contribution:
322-352 
E-ISSN:
1262-3377 
Notes:
Dieser Beitrag ist mit Zustimmung des Rechteinhabers aufgrund einer (DFGgeförderten) Allianz- bzw. Nationallizenz frei zugänglich. This publication is with permission of the rights owner freely accessible due to an Alliance licence and a national licence (funded by the DFG, German Research Foundation) respectively